Ohio, 2011Flooding in Ohio, April 16, 2011
April 16, 2011 · NWS PBZ · 2 events in 2 counties and zones
Showers and thunderstorms with heavy rain caused some small streams and creeks to be bankfull or overflow in the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Showers and thunderstorms with heavy rain caused some small streams and creeks to be bankfull or overflow in the afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Apr 16, 9:33 AM EST, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 16, 9:33 AM EST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1033 AM EDT SAT APR 16 2011
.SYNOPSIS...
STRONG LOW PRESSURE SYSTEM HAS BROUGHT RAIN AND WINDY CONDITIONS
TO THE UPPER OHIO VALLEY FOR TODAY. A CROSSING COLD FRONT WILL END
THE WIDESPREAD RAIN BY TONIGHT, BUT SHOWER CHANCES WILL PERSIST
THROUGH EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED FORECAST TO INCLUDE HIGH WIND WARNING FOR SEVERAL COUNTIES
NEAR THE APPALACHIAN MOUNTAINS PER RECENT REPORTS AND HRRR MODEL
OUTPUT SHOWING HIGH WIND GUSTS CAN REMAIN UNTIL EARLY AFTERNOON.
LOW PRESSURE WILL CONTINUE TO DIG TOWARD THE GREAT LAKES TODAY
SPREADING WIDESPREAD RAIN OVER THE UPPER OHIO VALLEY. INSTABILITY
PROGNOSIS AS PROVIDED VIA OP. MODELS AND SREF CONTINUE TO SUGGEST
A LACK OF THUNDERSTORM POTENTIAL AND THAT HAS BEEN CONSISTENT
EARLY THIS MORNING WITH UPSTREAM RADAR TRENDS. FORECAST WILL THUS
FEATURE A PRIMARY RAIN MENTION WITH TRANSITION TO SHOWERS AS THE
SYSTEMS MID LEVEL DRY SLOT SWEEPS OVER THE REGION LATER THIS
MORNING AND THIS AFTERNOON. GIVEN FORCING ALONG THE SURFACE FRONT,
STRONG WIND FIELD, AND SLIGHT COOLING PROJECTED IN THE MID
LEVELS, WILL INCLUDE A THUNDER CHANCE FOR AREAS SOUTH OF I 70 AND
A SLIGHT CHANCE ELSEWHERE.
HAVE AGAIN FORECAST RAIN AMOUNTS NEAR, OR UNDER HPC PROGNOSIS AND
MOST TOTALS HAVE BEEN LIMITED TO ABOUT AN INCH, WITH HIGHER
NUMBERS OVER AREAS EAST OF I 79. THIS SEEMS CONSISTENT WITH LATE
START OF PRECIPITATION, AND INITIALLY LIGHT RAIN OVERNIGHT AS WELL
AS EXPECTED PROGRESS OF THE PREVIOUSLY MENTIONED DRY SLOT AND
OCCLUDED/COLD FRONT.
AS FOR WIND, A TIGHT PRESSURE GRADIENT DEVELOPED BETWEEN THE LOW
HEADED TOWARD THE GREAT LAKES AND HIGH PRESSURE OVER NEW ENGLAND.
WINDY CONDITIONS WILL THUS CONTINUE TODAY AND WIND ADVISORY WAS
MAINTAINED FOR THE RIDGE ZONES AND COUNTIES IMMEDIATELY WEST OF
THEM AS PER THE POTENTIAL FOR FUNNELED AND DOWNSLOPED WIND GUSTS.
OTHERWISE, DEEP MIXING SHOULD REMAIN LIMITED DUE TO STRONG WARM
ADVECTION ABOVE THE BOUNDARY LAYER;THUS GUSTS ARE EXPECTED TO
REMAIN BELOW ADVISORY CRITERIA. BY AFTERNOON, PROJECTED MIXING
LEVEL DOES RISE AS PER NAM SOUNDINGS, BUT WIND MAGNITUDE OFF THE
SURFACE IS FORECAST TO WANE AND MOMENTUM TRANSFER FORECAST VIA
BUFKIT IS MARGINAL AT BEST.
NEAR TERM TEMPERATURE FORECAST IS A BLEND OF GUIDANCE AND HIGHS
SHOULD BE CLOSE TO NORMAL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
TEMPERATURES ARE FORECAST, AGAIN USING A GUIDANCE BLEND, TO DROP
INTO THE 30S/NEAR 40 TONIGHT. AS LATEST OP. MODELS AGAIN FORECAST
850 MB TEMPERATURES BELOW -3 C IN THE WAKE OF THE COLD FRONT, HAVE
REINTRODUCED RAIN/SNOW MENTION FOR COUNTIES NORTH AND EAST OF PITTSBURGH.
AS SURFACE TEMPERATURES WILL REMAIN ABOVE FREEZING AND AS PRECIPITATION
BY THAT TIME SHOULD BE SCATTERED OR LIGHT, NO MID APRIL ACCUMULATION
IS ANTICIPATED.
WITH COOLER AIR ALOFT, STEEPER LOW LEVEL LAPSE ARE ALSO EXPECTED
SUNDAY. WITH A STRONG WIND FIELD AGAIN EXPECTED ON THE SOUTH SIDE
OF GREAT LAKES LOW, WIND GUSTS MAY APPROACH THE ADVISORY CRITERIA
OF 45 MPH. WILL LIMIT GUSTS TO 40 MPH WITH TODAYS ISSUANCE AND
TASK DAY SHIFT WITH FURTHER EVALUATION.
VARIOUS MODEL OUTPUT INDICATES A DRY PERIOD EARLY ON SUNDAY, BUT
LATEST SOLUTIONS INDICATE SHOWER DEVELOPMENT ALONG FRONT FORECAST
NEAR, OR SOUTH OF INTERSTATE 70. RAIN CHANCES WERE INCLUDED WITH
HIGHER NUMBERS IN THAT AREA, BUT ALL ZONES WERE MENTIONED BY
SUNDAY NIGHT AND MONDAY AS PER LACK OF CONFIDENCE IN ACTUAL
BOUNDARY POSITION OR SUPPORT TIMING.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
WET PATTERN WILL CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD AS A
SURFACE FRONTAL BOUNDARY REMAINS STRETCHED ALONG THE OHIO VALLEY AND
SURFACE WAVES RIDE ALONG THE FRONT.
ONE SURFACE LOW IS PROGGED TO PUSH INTO THE GREAT LAKES
WEDNESDAY...WITH THE NEXT ONE SLIDING ALONG THE FRONT INTO THE
DELMARVA REGION FRIDAY. IT REMAINS DIFFICULT AT THIS POINT TO RULE
OUT AT LEAST A CHANCE OF SHOWERS FOR ANY PARTICULAR TIME PERIOD.
SO WILL KEEP CHANCE POPS FOR EACH DAY NEXT WEEK...CLOSE TO HPC
GUIDANCE.
TEMPERATURES WILL BE 10 AND 15 DEGREES ABOVE NORMAL TUESDAY THROUGH
THURSDAY...COOLING TO NEAR NORMAL BY FRIDAY.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE WILL MOVE OVER THE GREAT LAKES AND PUSH RAIN ACROSS
THE TERMINALS THROUGH THE MORNING HOURS. WINDS WILL BE THE MAIN
AVIATION IMPACT WITH THIS SYSTEM THIS MORNING. A TIGHTENED
PRESSURE GRADIENT WILL CONTINUE TO ALLOW FOR SOUTHEASTERLY WINDS
SUSTAINED AT 15-20KTS WITH GUSTS AROUND 30KTS. A FEW HIGHER GUSTS
WILL BE POSSIBLE WITH A DOWNSLOPING ENHANCEMENT AT KMGW/KLBE. IN
ADDITION, MVFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE AT TIMES
THIS MORNING WITH SHOWERS.
A FRONT WILL CROSS THE TERMINALS EARLY THIS AFTERNOON, WITH RAIN
SHOWERS INCREASING IN INTENSITY FOR A PERIOD WITH ITS PASSAGE AND A
WIND SHIFT TO SOUTHWESTERLY. MVFR VISIBILITIES WILL BE POSSIBLE WITH
THE HEAVIER SHOWERS. IN THE WAKE OF THE FRONT, CEILINGS WILL LOWER
TO MVFR BY 00Z SUNDAY.
RAIN SHOWERS WILL DIMINISH SATURDAY NIGHT WITH CEILING RESTRICTIONS
INTO SUNDAY MORNING. A FEW SNOW SHOWERS MAY MIX IN BRIEFLY ACROSS
THE TERMINALS NORTH OF KPIT BEFORE THE PRECIPITATION MOVES EAST OF
THE AREA.
ANOTHER FRONTAL BOUNDARY IS PROGGED TO PUSH INTO THE REGION MONDAY AND
TUESDAY BRINGING SCATTERED SHOWERS AND THE POTENTIAL FOR
RESTRICTIONS. A SURFACE LOW WILL MOVE ALONG THE FRONT AND INTO THE
GREAT LAKES WEDNESDAY, LIKELY INCREASING THE COVERAGE OF LOW
CEILINGS AND PRECIPITATION.
&&
.HYDROLOGY...
AREA RIVERS ARE EXPECTED TO RISE SHARPLY TONIGHT AND SUNDAY IN
RESPONSE TO TODAYS RAINFALL. MANY LOCATIONS ARE FORECAST TO REACH
ALERT STAGES ON THE DISTRICT RIVERS, BUT NO FLOODING IS
ANTICIPATED AT THIS TIME.
THE FLOOD ADVISORY REMAINS IN EFFECT FOR THE MONONGAHELA RIVER
PARKING WHARF THROUGH THE BEGINNING OF NEXT WEEK. WATER WILL RISE
AGAIN OVER THE WHARF LATE TONIGHT AND REMAIN THROUGH EARLY WEEK.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...HIGH WIND WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR MDZ001.
OH...NONE.
PA...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ009-016-031.
HIGH WIND WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ023-
073>076.
WV...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR WVZ021.
HIGH WIND WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR WVZ022-023-
041.
&&Hazardous weather outlook, Apr 16, 9:43 AM EST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1043 AM EDT SAT APR 16 2011
MDZ001-PAZ023-073>076-WVZ022-023-041-171445-
GARRETT-INDIANA-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-MONONGALIA-PRESTON-TUCKER-
1043 AM EDT SAT APR 16 2011
...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
WINDS CAN GUST OVER 60 MPH INTO AFTERNOON.
LOCATIONS GETTING MORE THAN 1.5 INCHES OF RAIN TODAY CAN HAVE
AREAS WITH PONDED WATER AND POSSIBLY SMALL STREAM OVERFLOWS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ009-016-171445-
FOREST-JEFFERSON PA-
1043 AM EDT SAT APR 16 2011
...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
WINDS CAN GUST OVER 45 MPH INTO AFTERNOON.
LOCATIONS GETTING MORE THAN 1.5 INCHES OF RAIN TODAY CAN HAVE
AREAS WITH PONDED WATER AND POSSIBLY SMALL STREAM OVERFLOWS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ031-WVZ021-171445-
GREENE-MARION-
1043 AM EDT SAT APR 16 2011
...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
WINDS CAN GUST OVER 45 MPH INTO AFTERNOON.
LOCATIONS GETTING MORE THAN 1.5 INCHES OF RAIN TODAY CAN HAVE
AREAS WITH PONDED WATER AND POSSIBLY SMALL STREAM OVERFLOWS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
OHZ039>041-048>050-057>059-068-069-PAZ007-008-013>015-020>022-029-
WVZ001>004-012-171445-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-HANCOCK-BROOKE-
OHIO-MARSHALL-WETZEL-
1043 AM EDT SAT APR 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
WINDS CAN GUST OVER 40 MPH INTO AFTERNOON.
LOCATIONS GETTING MORE THAN 1.5 INCHES OF RAIN TODAY CAN HAVE
AREAS WITH PONDED WATER AND POSSIBLY SMALL STREAM OVERFLOWS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 16, 10:08 AM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1108 AM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM NON-TSTM WND DMG LATROBE 40.31N 79.38W
04/16/2011 WESTMORELAND PA 911 CALL CENTER
TREES AND POWER LINES DOWN. 6000 UNITS WITH NO POWER.
LATROBE AIRPORT 63 MPH GUST.
&&
CORRECTED REMARKS
EVENT NUMBER PBZ1100610
NWSLocal storm report, Apr 16, 10:09 AM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1109 AM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM NON-TSTM WND DMG LATROBE 40.31N 79.38W
04/16/2011 WESTMORELAND PA 911 CALL CENTER
TREES AND POWER LINES DOWN. 6000 UNITS WITH NO POWER.
LATROBE AIRPORT 63 MPH GUST 950 AM.
&&
CORRECTED REMARKS
EVENT NUMBER PBZ1100610
NWSLocal storm report, Apr 16, 10:37 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1137 AM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM NON-TSTM WND DMG MORGANTOWN 39.63N 79.96W
04/16/2011 MONONGALIA WV BROADCAST MEDIA
TREES DOWN. SIDING OFF HOUSES.
&&
EVENT NUMBER PBZ1100616
NWSSpecial weather statement, Apr 16, 10:49 AM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1149 AM EDT SAT APR 16 2011
OHZ041-PAZ007-008-013>015-020>022-029-WVZ001>003-161730-
COLUMBIANA-MERCER-VENANGO-LAWRENCE-BUTLER-CLARION-BEAVER-
ALLEGHENY-ARMSTRONG-WASHINGTON-HANCOCK-BROOKE-OHIO-
INCLUDING THE CITIES OF...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...
CLARION...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...LEECHBURG...
FREEPORT...APOLLO...WASHINGTON...CANONSBURG...DONORA...
CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...TORONTO...
WEIRTON...WHEELING
1149 AM EDT SAT APR 16 2011
...RAIN SHOWERS WITH GUSTY WINDS...
THE NATIONAL WEATHER SERVICE ADVISES WINDS CAN GUST OVER 40 MPH
WITH THE SHOWERS AND POSSIBLY ISOLATED THUNDERSTORMS THAT WILL
PASS THROUGH THE AREA THIS NOONTIME HOUR.
THERE CAN ALSO BE BRIEFLY HEAVY RAIN THAT MAY CAUSE PONDED WATER
ON ROADS AS WELL AS REDUCE VISIBILITY.
WHEN SHOWERS GET HEAVY AND WINDS GET GUSTY, ITS SAFEST TO TAKE
SHELTER INDOORS. TRAVELERS, SLOW DOWN AND PULL OVER IF YOU HAVE
TO.
PLEASE REPORT WEATHER RELATED PROBLEMS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1-877-633-6772.
OHZ039-040-048>050-057>059-068-069-WVZ004-012-161730-
TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-MARSHALL-WETZEL-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...MOUNDSVILLE...
NEW MARTINSVILLE
1149 AM EDT SAT APR 16 2011
...BEWARE OF PONDED WATER FROM RECENT HEAVY RAIN...
THE NATIONAL WEATHER SERVICE ADVISES THAT THE HEAVY RAIN THAT HAS
JUST ENDED MAY CAUSE PONDING OF WATER WHERE DRAINAGE IS POOR AND SMALL
STREAMS MAY BRIEFLY OVERFLOW.
REMEMBER, NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
PLEASE REPORT WEATHER RELATED PROBLEMS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1-877-633-6772.
Local storm report, Apr 16, 10:50 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1150 AM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM NON-TSTM WND DMG FAIRMONT 39.48N 80.14W
04/16/2011 MARION WV BROADCAST MEDIA
TREES DOWN ONTO POWERLINES ON HAMPTON ROAD
&&
EVENT NUMBER PBZ1100617
NWSLocal storm report, Apr 16, 10:51 AM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1151 AM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM NON-TSTM WND DMG MASONTOWN 39.55N 79.80W
04/16/2011 PRESTON WV 911 CALL CENTER
TREES DOWN NEAR MASONTOWN... FELLOWSVILLE... AND
TUNNELTON
0947 AM NON-TSTM WND DMG OAKLAND 39.41N 79.41W
04/16/2011 GARRETT MD 911 CALL CENTER
TREES DOWN.
0948 AM NON-TSTM WND DMG PARSONS 39.09N 79.68W
04/16/2011 TUCKER WV 911 CALL CENTER
TREES AND POWER LINES DOWN.
0950 AM NON-TSTM WND DMG INDIANA 40.62N 79.15W
04/16/2011 INDIANA PA 911 CALL CENTER
TREES DOWN.
1040 AM NON-TSTM WND DMG UNIONTOWN 39.90N 79.72W
04/16/2011 FAYETTE PA TRAINED SPOTTER
ROOF DAMAGE
1046 AM NON-TSTM WND DMG CONNELLSVILLE 40.02N 79.59W
04/16/2011 FAYETTE PA 911 CALL CENTER
TREES AND POWER LINES DOWN.
1050 AM NON-TSTM WND DMG LATROBE 40.31N 79.38W
04/16/2011 WESTMORELAND PA 911 CALL CENTER
TREES AND POWER LINES DOWN. 6000 UNITS WITH NO POWER.
LATROBE AIRPORT 63 MPH GUST 950 AM.
1132 AM NON-TSTM WND DMG MORGANTOWN 39.63N 79.96W
04/16/2011 MONONGALIA WV BROADCAST MEDIA
TREES DOWN. SIDING OFF HOUSES.
1137 AM NON-TSTM WND DMG FAIRMONT 39.48N 80.14W
04/16/2011 MARION WV BROADCAST MEDIA
TREES DOWN ONTO POWERLINES ON HAMPTON ROAD
&&
EVENT NUMBER PBZ1100611 PBZ1100612 PBZ1100613 PBZ1100614 PBZ1100615
PBZ1100609 PBZ1100610 PBZ1100616 PBZ1100617
NWSFlood, Guernsey
- When
- April 16, 11:44 AM EST to 2:45 PM EST
- Where
- Guernsey County, Quaker City to 0.3 mi SW of Quaker City
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 39.970, -81.300
Emergency management reported a small stream overflow and flooding SR 265.
Flood, Columbiana
- When
- April 16, 12:20 PM EST to 3:30 PM EST
- Where
- Columbiana County, 0.52 mi W of East Palestine to 0.53 mi W of East Palestine
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Storm Chaser
- Coordinates
- 40.830, -80.540
Water on roadways from creeks near East Palestine Elementary school.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in North Carolina, April 16, 20118 deaths · 304 injured · $329 million · EF3 · 16 events
- Tornadoes and Hail in North Carolina, April 16, 201112 deaths · 66 injured · $6.4 million · EF3 · 9 events
- Tornadoes and Hail in North Carolina, April 16, 2011192 injured · $46 million · EF3 · 34 events
- Tornadoes and Hail in Virginia, April 16, 20112 deaths · 29 injured · $16 million · EF3 · 35 events
- Tornadoes and Hail in North Carolina, April 16, 20114 deaths · $8.8 million · EF2 · 13 events
- Flash Flooding and Flooding in Virginia, April 16 to 17, 20112 deaths · $30,000 · 15 events
- Avalanche in Wyoming, April 16, 20112 deaths · 1 event
- Coastal Flood in New Jersey, April 16 to 17, 20111 death · $1.5 million · 4 events
- Flash Flooding in West Virginia, April 16, 20111 death · $50,000 · 4 events
- Tornadoes and Hail in South Carolina, April 16, 20113 injured · $482,000 · EF1 · 21 events
- Tornadoes and Hail in Virginia, April 16, 2011$2.3 million · EF0 · 36 events
- Tornadoes and Hail in South Carolina, April 16, 2011$401,000 · EF1 · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 295536, 295534.